MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX ENDOTRACHEAL TUBES SILICONIZED; TUBE, TRACEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX ENDOTRACHEAL TUBES SILICONIZED; TUBE, TRACEAL (W/WO CONNECTOR)
Model Number 35W025
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported to fda is unknown.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that the information was misleading from the website and technical sheets.No patient injury was reported.

Brand Name
PORTEX ENDOTRACHEAL TUBES SILICONIZED
Common Device Name
TUBE, TRACEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16751527
Report Number3012307300-2023-04193
Device Sequence Number12900674
Product Code BTR
UDI-Device Identifier15021312014273
UDI-Public15021312014273
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K792035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35W025
Device Catalogue Number35W025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Initial Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown